Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS Fort Worth, TX

August 14, 2013Leon County, Texas

NWS Fort Worth, TX issued this flash flood warning at Aug 14, 2013, 6:46 PM CDT for Leon County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2013, 6:46 PM CDT (23:46 UTC)
Expired
Aug 14, 2013, 8:45 PM CDT
In force
119 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Leon County, TX

The radar

The Ft Hood radar (KGRK), 145 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WGUS54 KFWD 142346
FFWFWD
TXC289-150145-
/O.NEW.KFWD.FF.W.0009.130814T2346Z-130815T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT WED AUG 14 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LEON COUNTY IN NORTHEAST TEXAS

* UNTIL 845 PM CDT

* AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL 5 MILES SOUTHWEST OF BUFFALO...  
  MOVING SOUTHEAST AT 10 MPH.  RAINFALL AMOUNTS OF UP TO 3 INCHES    
  HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL      
  HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 845 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...CENTERVILLE AND BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3112 9599 3139 9628 3148 9610 3148 9608
      3130 9572

$$
2 follow-up statements
452 
WGUS74 KFWD 150035
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT WED AUG 14 2013

TXC289-150145-
/O.CON.KFWD.FF.W.0009.000000T0000Z-130815T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON TX-
735 PM CDT WED AUG 14 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
CENTRAL LEON COUNTY...

AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAINFALL 14 MILES EAST OF CENTERVILLE.  
RAINFALL OF UP TO 3 INCHES HAS LIKELY OCCURRED OVER PARTS OF LEON 
COUNTY SINCE 630 PM.  LOCALIZED FLASH FLOODING REMAINS A THREAT 
ACROSS MUCH OF THE COUNTY THROUGH 845 PM.   
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3112 9599 3139 9628 3148 9610 3148 9608
      3130 9572

$$
226 
WGUS74 KFWD 150138
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT WED AUG 14 2013

TXC289-150148-
/O.EXP.KFWD.FF.W.0009.000000T0000Z-130815T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON TX-
838 PM CDT WED AUG 14 2013

...THE FLASH FLOOD WARNING FOR CENTRAL LEON COUNTY EXPIRES AT 845 PM
CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3112 9599 3139 9628 3148 9610 3148 9608
      3130 9572

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 6:22 PM CDT, 24 minutes earlier.

Area forecast discussion, Aug 14, 6:22 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT WED AUG 14 2013

.AVIATION...
SMALL AREA OF SHOWERS/THUNDERSTORMS MOVING SSE AND WILL BE OUT OF
METROPLEX AIRPORTS EXCEPT KGKY BY TAF VALID TIME. WILL LEAVE ONE
HOUR OF TEMPO AT KGKY FOR THE STORM IN SRN TARRANT/SW DALLAS
COUNTIES. OUTFLOW HAS PUSHED THROUGH WACO AND ALTHOUGH STORMS
THERE ARE WEAKENING...THREAT OF TSRA WILL CONTINUE FOR A COUPLE
OF HOURS. WHEN THIS ROUND OF STORMS GETS DONE THIS EVENING...WX
SHOULD BE BENIGN THROUGH THURSDAY EVENING. MORE STORMS POSSIBLE
STARTING FRIDAY MORNING. 84

&&

.PREV DISCUSSION... /ISSUED 205 PM CDT WED AUG 14 2013/
UPPER TROUGHING CONTINUES TO DEEPEN OVER THE EASTERN THIRD OF THE
NATION....CAUSING THE SOUTHERN CONUS UPPER RIDGE TO RETREAT WEST
INTO THE DESERT SOUTHWEST. THE RESULTING NORTHWEST FLOW OVERHEAD
HAD LED TO COOLING AIR ALOFT...THE SOUTHWARD PUSH OF A LATE SUMMER
COLD FRONT AND BENEFICIAL RAINFALL ACROSS PARTS OF NORTH TEXAS
OVER THE PAST 24 HOURS. THE TREND WILL CONTINUE THIS AFTERNOON AND
EVENING AS THE SURFACE FRONT...SEEMINGLY LOCATED OVER THE SOUTHERN
COUNTIES OF NORTH TEXAS ALONG A LINE ROUGHLY FROM PALESTINE
LAMPASAS...PROVIDES FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM
DEVELOPMENT DURING PEAK HEATING HOURS. THE SEVERE POTENTIAL WILL
REMAIN MARGINAL ONCE AGAIN TODAY DUE IN LARGE PART TO THE LACK OF
SUFFICIENT SHEAR IN PLACE. HOWEVER...ML CAPE APPROACHING 1500 J/KG
COMBINED WITH PWATS AROUND 2 IN SHOULD LEAD TO A FEW SEVERE STORMS
WITH DAMAGING WINDS THE MAIN THREAT.

FARTHER NORTH ACROSS THE REST OF NORTH TEXAS... ADEQUATE MOISTURE
WILL STILL BE PRESENT FOR SCATTERED SHOWERS AND A FEW
THUNDERSTORMS THIS EVENING. THIS IS SOMEWHAT DEPENDENT ON HOW
QUICKLY OR EFFECTIVELY THE LINGERING CLOUDCOVER FROM THIS MORNING/S
ACTIVITY DISPERSES. THE BEST RAIN CHANCES WILL OCCUR WHERE
CLOUDCOVER THINS ENOUGH TO ALLOW TEMPS TO CLIMB TO NEAR CONVECTIVE
TEMPERATURES IN THE UPPER 80S. THE DRIEST AIR WILL RESIDE NEAR THE
RED RIVER...WHERE THE LOWEST RAIN CHANCES CAN BE EXPECTED.

DRIER AIR COMBINED WITH STRONGER SUBSIDENCE SHOULD THEN LEAD TO
A DRY FORECAST ON THURSDAY. THIS WILL BE RELATIVELY SHORT-
LIVED...BECAUSE BY THURSDAY NIGHT A PRONOUNCED SHORTWAVE IS
PROGGED TO DIVE SOUTHWARD FROM THE CENTRAL TO THE SOUTHERN
PLAINS...EVENTUALLY BARRELING INTO NORTH TEXAS BY FRIDAY. GOOD
ASCENT WITH THIS SYSTEM WILL GENERATE A DECENT CHANCE OF SOWERS
AND STORMS ACROSS A GOOD PORTION OF NORTH TEXAS FRIDAY. THE SYSTEM
WILL EXIT AS QUICKLY AS IT ARRIVES...BRINGING DRY WEATHER BACK
INTO THE PICTURE FRIDAY NIGHT THROUGH THE WEEKEND.

THE DEPARTURE OF THE UPPER LEVEL RIDGE WILL PUT A DAMPER ON THE
HEAT WAVE AND BRING TEMPS BACK TO NORMAL FOR THE NEXT WEEK.
READINGS MAY EVEN BE SLIGHTLY BELOW NORMAL TODAY THROUGH FRIDAY
BEFORE NEAR-NORMAL TEMPERATURES RETURN BY THE WEEKEND.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  92  70  91  70 /  20  10  10  20  10
WACO, TX              74  92  68  94  68 /  40  30  10  20  10
PARIS, TX             63  86  63  87  64 /  10   5  10  30  10
DENTON, TX            70  90  67  89  68 /  10  10  10  30  10
MCKINNEY, TX          67  90  64  90  66 /  10  10  10  30  10
DALLAS, TX            73  92  70  91  71 /  20  10  10  30  10
TERRELL, TX           69  91  65  91  66 /  20  10  10  30  10
CORSICANA, TX         72  92  67  93  67 /  30  10  10  30  10
TEMPLE, TX            73  93  69  94  68 /  40  30  10  20  10
MINERAL WELLS, TX     71  92  68  91  67 /  30  30  10  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Aug 14, 2:15 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT WED AUG 14 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
215 PM CDT WED AUG 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF NORTH AND
CENTRAL TEXAS. THE BEST CHANCE FOR STORMS WILL BE FOR LOCATIONS
SOUTH OF THE INTERSTATE 20 CORRIDOR. THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING STRONG TO DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND
CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ON THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FOR LOCATIONS
ALONG AND SOUTHWEST OF A LINE FROM BRECKENRIDGE TO HILLSBORO TO
CENTERVILLE. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF
NORTH AND CENTRAL TEXAS ON FRIDAY. SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF
INTERSTATE 20 THROUGH THIS EVENING.

In the hours before

Special weather statement, Aug 14, 3:51 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT WED AUG 14 2013

TXZ158-142115-
BELL TX-
351 PM CDT WED AUG 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  BELL COUNTY

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF TEMPLE...MOVING SOUTHEAST AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...FORT HOOD...HARKER
HEIGHTS...HOLLAND...KILLEEN...LITTLE RIVER-ACADEMY...MORGAN'S POINT
RESORT...NOLANVILLE...SALADO...TEMPLE AND TROY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3084 9757 3087 9765 3090 9779 3099 9789
      3103 9792 3107 9790 3125 9756 3130 9740
      3124 9734 3128 9729 3127 9727 3108 9715
      3081 9735
TIME...MOT...LOC 2052Z 329DEG 10KT 3119 9738
Special weather statement, Aug 14, 4:57 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT WED AUG 14 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
457 PM CDT WED AUG 14 2013

...THE NOAA ALL HAZARDS RADIO TEST HAS BEEN DELAYED UNTIL
THURSDAY...AUGUST 15 2013...

DUE TO SCATTERED SHOWERS AND STRONG THUNDERSTORMS ACROSS PARTS OF
NORTH AND CENTRAL TEXAS THIS EVENING...THE NOAA ALL HAZARDS RADIO
TEST HAS BEEN DELAYED UNTIL THURSDAY. WE APOLOGIZE FOR THE
INCONVENIENCE.

05/
Special weather statement, Aug 14, 5:46 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
546 PM CDT WED AUG 14 2013

TXZ162-142315-
LEON TX-
546 PM CDT WED AUG 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN LEON COUNTY

AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF TEAGUE...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CENTERVILLE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3123 9588 3112 9611 3136 9624 3145 9605
TIME...MOT...LOC 2246Z 325DEG 17KT 3131 9606
Special weather statement, Aug 14, 5:49 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CDT WED AUG 14 2013

TXZ147-161-142315-
FREESTONE TX-LIMESTONE TX-
549 PM CDT WED AUG 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL FREESTONE COUNTY
  EAST CENTRAL LIMESTONE COUNTY

AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF TEAGUE...MOVING SOUTHEAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE TEAGUE AND GROESBECK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.  VERY HEAVY RAINFALL CAN ALSO BE EXPECTED.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3147 9612 3135 9635 3156 9652 3170 9629
TIME...MOT...LOC 2248Z 324DEG 49KT 3139 9622
Special weather statement, Aug 14, 5:55 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT WED AUG 14 2013

TXZ118-133-142330-
JOHNSON TX-TARRANT TX-
555 PM CDT WED AUG 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN JOHNSON COUNTY
  SOUTHEASTERN TARRANT COUNTY

AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER FOREST HILL...MOVING SOUTHEAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...BURLESON...
CROWLEY...DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST
HILL...KENNEDALE...MANSFIELD...PANTEGO AND RENDON.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3269 9703 3255 9704 3254 9709 3249 9709
      3249 9717 3248 9738 3270 9739 3277 9706
TIME...MOT...LOC 2255Z 327DEG 18KT 3266 9723
Special weather statement, Aug 14, 6:05 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT WED AUG 14 2013

TXZ119-142330-
DALLAS TX-
605 PM CDT WED AUG 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN DALLAS COUNTY

AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF GRAND PRAIRIE...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CEDAR HILL...DESOTO...
DUNCANVILLE...GLENN HEIGHTS...GRAND PRAIRIE...LANCASTER AND CEDAR
HILL STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3256 9663 3254 9684 3257 9704 3276 9704
      3276 9703
TIME...MOT...LOC 2305Z 306DEG 16KT 3265 9703

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:09 PM CDTSpecial Weather StatementFWDTarrant36 min
Aug 13, 7:19 PM CDTSpecial Weather StatementFWDRockwall26 min
Aug 13, 7:22 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall23 min
Aug 14, 4:04 AM CDTSpecial Weather StatementFWDParker26 min
Aug 14, 1:58 PM CDTSpecial Weather StatementFWDBell32 min
Aug 14, 2:31 PM CDTSpecial Weather StatementFWDBell29 min
Aug 14, 2:46 PM CDTSevere Thunderstorm WarningFWDBell59 min
Aug 14, 3:12 PM CDTSpecial Weather StatementFWDLampasas33 min
Aug 14, 3:51 PM CDTSpecial Weather StatementFWDBell24 min
Aug 14, 3:55 PM CDTSevere Thunderstorm WarningFWDBell, Falls65 min
Aug 14, 4:29 PM CDTFlash Flood WarningFWDRobertson2 hr
Aug 14, 5:37 PM CDTAreal Flood AdvisoryFWDTarrant83 min
Aug 14, 5:46 PM CDTSpecial Weather StatementFWDLeon29 min
Aug 14, 5:49 PM CDTSpecial Weather StatementFWDFreestone26 min
Aug 14, 5:55 PM CDTSpecial Weather StatementFWDTarrant35 min
Aug 14, 5:58 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson, Tarrant62 min
Aug 14, 6:05 PM CDTSpecial Weather StatementFWDDallas25 min
Aug 14, 6:05 PM CDTSevere Thunderstorm WarningFWDFreestone, Leon25 min
Aug 14, 6:54 PM CDTSpecial Weather StatementFWDEllis66 min
Aug 14, 6:58 PM CDTSpecial Weather StatementFWDLimestone32 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.